Format

Send to

Choose Destination
Acta Haematol. 1993;89(4):206-8.

Protein S deficiency associated to anti-protein S antibodies in a patient with mixed connective-tissue disease and its reversal by danazol.

Author information

1
Centro de Hematología y Medicina Interna, Instituto Nacional de la Nutrición Salvador Zubirán, México City, México.

Abstract

We describe here a female patient with mixed connective tissue disease, secondary antiphospholipid syndrome, pulmonary hypertension and severe acquired, probably autoimmune, antibody-mediated type I coagulation protein S deficiency (total, free and C4bp-bound). No previous instance of anti-PS antibody-associated PS deficiency had been reported. The patient was treated initially with prednisone, but the protein S levels did not rise until danazol was added, and dropped again after its withdrawal.

PMID:
8213003
DOI:
10.1159/000204525
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for S. Karger AG, Basel, Switzerland
Loading ...
Support Center